Couldn't find what you looking for?

TRY OUR SEARCH!

I had sex Saturday the 13th around 3pmI was a virgin..he had a condom but we he got done it was half way off...I think it popped ..I took the next choice pill monday the 15th around 10pm...which makes it 55 hrs later...been feeling nausea , headaches, stomach pain and diarrhea. ..it's now Thursday and stomach hurts and headaches and I think I have a fever..does that mean it worked or should I be scared ?

Loading...

Hi Jazzi,

Cramps, headaches, diarrhea, etc., are all common side effects from emergency contraceptives.  A fever is not but it is possible or that you are coming down with something.

You took the ECP in time.  

You can also have sore breasts, spotting, and your next few periods can be early or late.  If you want, wait AT LEAST two weeks from when you had sex and then take a home test.  You MUST use your first morning urine, your wake up pee, for the best accuracy.  False negatives are common, false positives are not.

I think it unlikely that you are pregnant.  Good luck.

Reply

Loading...

Thanks Sooo much
Reply

Loading...

I'm having withdraws..like it feels like my period but it's not..what does that mean
Reply

Loading...


It is likely a side effect of the pill. The side effects can last for quite a while.
Reply

Loading...